# SDR DALA2016032202267

- Difficulty date: March 21, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 38,372 hours, 26,825 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E HAS MANY WORN FASTENER HOLES ALONG UPPER EDGE AND MANY OTHERS ON AFT EDGE UPPER END SHOW SIGNS OF LOOSENESS.  SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING.  SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0220:0593-2005/011 00068, REPAIRED ON PRI 544861-14, REV 0 AND C/W SECTION I OF ER/A 544861-14, REV ORIGINAL.
